| Model Number |
VH-4000 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that the vasoview hemopro 2 smoke would not evacuate from the tunnel at the beginning of the vein harvest.Pre-cautery test was not performed.A new vasoview hemopro 2 was used to successfully complete the procedure.Patient was not injured.No additional time was added to the procedure.
Additional Manufacturer Narrative
Tw (b)(4)
event site name exceeded character limitations: (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.